# SDR USAA950038

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 350 - EN ROUTE, THE NR 2 ENGINE OIL QUANTITY WENT TO ZERO.  OIL PRESSURE BEGAN TO DROP AND OIL TEMPERATURE REMAINED NORMAL.  FLIGHT CREW IDLED ENGINE AND DIVERTED TO MCO WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE FOUND OIL LINE FROM GEAR BOX TO OIL PRESSURE SWITCH CRACKED.  REPLACED LINE AND ADDED 16 QUARTS OF OIL.  RAN ENGINE, CHECKED CHIP DETECTORS, ALL CLEAN.  OIL PRESSURE OPS CHECK NORMAL.  (W)
